# SDR DL72L000653

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 69,702 hours, 46,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766445
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE FS 700 FRAME BETWEEN STRINGER 22L AND 23L.  THE FRAME WAS CUT AT STRINGER 22L AND A NEW       SECTION WAS SPLICED.  THE DAMAGE WAS REPAIRED PER ERA 334272-14 AT A MID-VISIT.
